# SDR A6WA200940597

- Difficulty date: September 22, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 172,785 hours, 15,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD PRESSURE BULKHEAD AT FS 202.75, LBL 23.71 AT PARKING BRAKE.   REPAIR C/OUT ON FWD PRESSURE BULKHEAD AT FS 202.75, LBL 23.71 AT PARKING BRAKE LOCATION IAW REO 601R-53-11-1763, REV "NC".  (K)
